CSpace
全局渐近稳定性的jacokbi猜想的证明
秦化淑1; 贺建勋2; 陈彭年3
1996
Source Publication科学通报
ISSN0023-074X
Volume41Issue:14Pages:1265
Abstract设f∈C~1(R~2,R~2), f(0)=0, 对平面微分方程(1)〖AKx·〗=f(x), 该文就一般情况证得Jacobi猜想成立. 即f的Jacobi矩阵Df(x)的特征值都具有负实部, 则方程(1)的零解全局渐近稳定.
Language英语
Document Type期刊论文
Identifierhttp://ir.amss.ac.cn/handle/2S8OKBNM/41801
Collection中国科学院数学与系统科学研究院
Affiliation1.中国科学院数学与系统科学研究院
2.厦门大学
3.中国计量学院
Recommended Citation
GB/T 7714
秦化淑,贺建勋,陈彭年. 全局渐近稳定性的jacokbi猜想的证明[J]. 科学通报,1996,41(14):1265.
APA 秦化淑,贺建勋,&陈彭年.(1996).全局渐近稳定性的jacokbi猜想的证明.科学通报,41(14),1265.
MLA 秦化淑,et al."全局渐近稳定性的jacokbi猜想的证明".科学通报 41.14(1996):1265.
Files in This Item:
There are no files associated with this item.
Related Services
Recommend this item
Bookmark
Usage statistics
Export to Endnote
Google Scholar
Similar articles in Google Scholar
[秦化淑]'s Articles
[贺建勋]'s Articles
[陈彭年]'s Articles
Baidu academic
Similar articles in Baidu academic
[秦化淑]'s Articles
[贺建勋]'s Articles
[陈彭年]'s Articles
Bing Scholar
Similar articles in Bing Scholar
[秦化淑]'s Articles
[贺建勋]'s Articles
[陈彭年]'s Articles
Terms of Use
No data!
Social Bookmark/Share
All comments (0)
No comment.
 

Items in the repository are protected by copyright, with all rights reserved, unless otherwise indicated.